# SDR UPS00833563

- Difficulty date: July 20, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E UPPER SKIN IS CRACKED BETWEEN XFS 335 - 341.  REPAIRED SKIN IAW EO DC8-5720-7767-A APPX A.
